# SDR ABXA000090

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5911412115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C CHECK INSPECTION, FOUND LEFT SIDE STATIC PORT INTERNAL DOUBLER CORRODED.  REPLACED INTERNAL DOUBLER IAW DC9 SRM 51-30-2.
